Please use this identifier to cite or link to this item:
Type: Journal article
Title: Q2-Dependence of the Gerasimov-Drell-Hearn Sum Rule
Author: Ma, W.
Li, X.
Lu, D.
Thomas, A.
Citation: High Energy Physics and Nuclear Physics, 1999; 23(9):880-889
Issue Date: 1999
ISSN: 0254-3052
Appears in Collections:Aurora harvest 7
Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.